# SDR 22AA201000048

- Difficulty date: February 13, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 76,138 hours, 18,920 cycles
- Engine: Ge CF650C2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 46999
- Condition: Corroded
- Location: Zone 100
- Part time: 76,138 hours, 18,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK , AFT CARGO COMPARTMENT BILGE AREA FRAME (STA 1996) LOWER CHORD CORRODED AT LBL 15 TO RBL 15 AS MARKED. NON-ROUTINE NR 0610, AFT CARGO COMPARTMENT BILGE AREA FRAME (STA 1996) LOWER CHORD, LBL 15 TO RBL 15 CORROSION, REMOVED AND REPROTECTED IAW SRM 51-21-01 VOLUME II REVISION 96 FOUND EXCEED LIMIT IAW SRM 53-00-01 VOLUME I REVISION 96, ORIGINAL THICKNESS 0.071" MATERIAL REMOVED: 0.053". FABRICATED REPAIR FILLER AND ANGLE IAW SRM 53-00-01 FIGURE & VOLUME I REVISION 96. REPAIR PARTS INSTALLED IAW SRM 51-33-01 VOLUME II AND 53-00-01 VOLUME II AND 53-00-01 FIGURE & VOLUME I REVISION 96.
